# SDR FXGA201603141604

- Difficulty date: March 14, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N151
- Make and model: Doug DC-6B
- Aircraft serial: 45496
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SKIN LAP JOINT AT FS 906, BETWEEN STRINGER 33L & 33R.  TO REPAIR A CORRODED SKIN LAP JOINT, CUT OUT DAMAGED SKINS & PERFORM REPAIR IAW THE INSTRUCTION OF EAC EO 0502 GENERIC REPAIR TO CORRODED SKIN LAP.
